# SDR R61A2024032500130

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 15,739 hours, 11,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17069946009
- Condition: Gouged
- Location: Frm 77
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DAMAGED,HAS GOUGE ON CARGO DOOR AND FUSELAGE SKIN AT FRA 77 AND UNDER STR 22R.REPAIRED DAMAGE ON DOOR AND SKIN IAW ETD2024-170-008290, ALSO REF VP-011976-2024 N/R # 1 FOR WORK ACCOMPLISHED.
